Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Mean curvature flow, orbits, moment maps
HTML articles powered by AMS MathViewer

by Tommaso Pacini PDF
Trans. Amer. Math. Soc. 355 (2003), 3343-3357

Abstract:

Given a compact Riemannian manifold together with a group of isometries, we discuss MCF of the orbits and some applications: e.g., finding minimal orbits. We then specialize to Lagrangian orbits in Kaehler manifolds. In particular, in the Kaehler-Einstein case we find a relation between MCF and moment maps which, for example, proves that the minimal Lagrangian orbits are isolated.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53C42, 53C44, 53D20
  • Retrieve articles in all journals with MSC (2000): 53C42, 53C44, 53D20
Additional Information
  • Tommaso Pacini
  • Affiliation: Imperial College, London, UK; University of Pisa, Pisa, Italy
  • Address at time of publication: Department of Mathematics, Georgia Institute of Technology, Atlanta, Georgia 30332
  • MR Author ID: 656007
  • Email: pacini@paley.dm.unipi.it, pacini@math.gatech.edu
  • Received by editor(s): September 4, 2002
  • Received by editor(s) in revised form: January 29, 2003
  • Published electronically: April 17, 2003
  • © Copyright 2003 by the author
  • Journal: Trans. Amer. Math. Soc. 355 (2003), 3343-3357
  • MSC (2000): Primary 53C42, 53C44; Secondary 53D20
  • DOI: https://doi.org/10.1090/S0002-9947-03-03307-5
  • MathSciNet review: 1974691